# SDR SWAA2025121641447

- Difficulty date: December 2, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, IRSS 215 WIGGLE PLATE IS CRACKED, AND NOT SECURE.   REMOVED AND REPLACED IAW SRM 51-40-02-0G-0-B00069,
